# SDR CALA2021010700022

- Difficulty date: January 7, 2021
- Submitted: January 8, 2021
- Operation: Air carrier
- Aircraft: N404UA
- Make and model: Airbus A320-232
- Aircraft serial: 450
- Aircraft time: 85,078 hours, 32,622 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT LT WING UPPER SKIN AT RIB 2 BETWEEN STR 6 AND STR 9 EXCEEDS ALLOWABLE DAMAGE LIMITS, IAW AIRBUS A320 SRM 57-21-11-283 -013, FIG 001 SHEET 01.  ACCOMPLISHED INTERIM REPAIR, PER ECRA 5721-01440 PART 1.  ACCOMPLISH THE PERMANENT REPAIR AT LT WING TOP SKIN UPPER SURFACE BETWEEN STR 5 AND 9 AT RIB 2, PER PART 3 OF THE LATEST REVISION OF EC/RA 5721-01440 ON OR BEFORE 05JUL2021.  PLANNING TO CONTACT ENGINEERING AFTER 01JUN2021, BUT BEFORE 15JUN2021 FOR PERMANENT REPAIR.  OK TO CARRY INTERIM REPAIR.  PERMANENT REPAIR TO BE ACCOMPLISHED ON OR BEFORE 05JUL2021.  PLANNING TO CONTACT ENGINEERING AFTER 01JUN2021, BUT BEFORE 15JUN2021 FOR PERMANENT REPAIR.  TOMC-APPROVAL FROM SC1ELBYC COMMENT Q/C REVIEWED.  RECORDS UPDATE Q/C REVIEWED.
